Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 315713, 28 pages
http://dx.doi.org/10.1155/2009/315713
Research Article

Stability Results of a Class of Hybrid Systems under Switched Continuous-Time and Discrete-Time Control

1Department of Electricity and Electronics, Faculty of Science and Technology, University of the Basque Country, Campus of Leioa (Bizkaia), Aptdo, 644-Bilbao, Spain
2Department of Telecommunication and Systems Engineering, Engineering School, Autonomous University of Barcelona, Cerdanyola del Vallés, Bellaterra, 08193 Barcelona, Spain

Received 6 November 2008; Revised 5 March 2009; Accepted 24 March 2009

Academic Editor: Antonia Vecchio

Copyright © 2009 M. De la Sen and A. Ibeas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. A. Burton, Stability by Fixed Point Theory for Functional Differential Equations, Dover, Mineola, NY, USA, 2006. View at MathSciNet
  2. T. A. Burton, Stability and Periodic Solutions of Ordinary and Functional Differential Equations, Dover, Mineola, NY, USA, 2005.
  3. D. Liberzon, Switching in Systems and Control, Birkhäuser, Boston, Mass, USA, 2003. View at Zentralblatt MATH · View at MathSciNet
  4. L. Q. Zhao and F. B. Xi, “Explicit conditions for asymptotic stability of stochastic Liénard-type equations with Markovian switching,” Journal of Mathematical Analysis and Applications, vol. 348, no. 1, pp. 267–273, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  5. F. B. Xi, “On the stability of jump-diffusions with Markovian switching,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 588–600, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. B. Tang and L. Zhou, “Stability switch and Hopf bifurcation for a diffusive prey-predator system with delay,” Journal of Mathematical Analysis and Applications, vol. 334, no. 2, pp. 1290–1307, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Q. Luo and X. R. Mao, “Stochastic population dynamics under regime switching,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 69–84, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. J. Zhang, S. Liu, and H. Lan, “On stability of switched homogeneous nonlinear systems,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 414–430, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Mukhopadhyay and R. Bhattacharyya, “Bifurcation analysis of an ecological food-chain model with switching predator,” Applied Mathematics and Computation, vol. 201, no. 1-2, pp. 260–271, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. F. Danca, W. K. S. Tang, and G. R. Chen, “A switching scheme for synthesizing attractors of dissipative chaotic systems,” Applied Mathematics and Computation, vol. 201, no. 1-2, pp. 650–667, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. F. Y. Gao, S. M. Zhong, and X. Z. Gao, “Delay-dependent stability of a type of linear switching systems with discrete and distributed time delays,” Applied Mathematics and Computation, vol. 196, no. 1, pp. 24–39, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. P. Zhang, X. Z. Liu, H. Zhu, and S. Zhong, “Stability analysis and control synthesis for a class of switched neutral systems,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1258–1266, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. J. Kim, S. A. Campbell, and X. Z. Liu, “Delay independent stability of linear switching systems with time delay,” Journal of Mathematical Analysis and Applications, vol. 339, no. 2, pp. 785–801, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Y. Liu, X. Z. Liu, and S. M. Zhong, “Delay-dependent robust stability and control synthesis for uncertain switched neutral systems with mixed delays,” Applied Mathematics and Computation, vol. 202, no. 2, pp. 828–839, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. F. Xie, W. H. Gui, and Z. H. Jiang, “Delay-dependent stabilization of singular systems with multiple internal and external incommensurate constant pointy delays,” International Journal of Control Automation and Systems, vol. 6, no. 4, pp. 515–525, 2008. View at Google Scholar
  16. W. Zhu, “A sufficient condition for asymptotic stability of discrete-time interval system with delay,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 591261, 7 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. De la Sen, “Quadratic stability and stabilization of switched dynamic systems with uncommensurate internal point delays,” Applied Mathematics and Computation, vol. 185, no. 1, pp. 508–526, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Q. Zhang, X. Wei, and J. Xu, “On global exponential stability of discrete-time Hopfield neural networks with variable delays,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 67675, 9 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  19. X. S. Yang, “A remark on positive topological entropy of N-buffer switched flow networks,” Discrete Dynamics in Nature and Society, vol. 2005, no. 2, pp. 93–99, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. Bilbao-Guillerna, M. De la Sen, S. Alonso-Quesada, and A. Ibeas, “A stable multimodel scheme control for the regulation of the transient behavior of a tunnel-diode trigger circuit,” ISA Transactions, vol. 46, no. 3, pp. 313–326, 2007. View at Publisher · View at Google Scholar
  21. A. Ibeas and M. De la Sen, “Robustly stable adaptive control of a tandem of master-slave robotic manipulators with force reflection by using a multiestimation scheme,” IEEE Transactions on Systems, Man, and Cybernetics, Part B, vol. 36, no. 5, pp. 1162–1179, 2006. View at Publisher · View at Google Scholar
  22. A. Ibeas and M. De la Sen, “A robustly stable multiestimation-based adaptive control scheme for robotic manipulators,” Journal of Dynamic Systems, Measurement and Control, Transactions of the ASME, vol. 128, no. 2, pp. 414–421, 2006. View at Publisher · View at Google Scholar
  23. A. Bilbao-Guillerna, M. De la Sen, A. Ibeas, and S. Alonso-Quesada, “Robustly stable multiestimation scheme for adaptive control and identification with model reduction issues,” Discrete Dynamics in Nature and Society, vol. 2005, no. 1, pp. 31–67, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. M. De la Sen and A. Ibeas, “On the stability properties of linear dynamic time-varying unforced systems involving switches between parameterizations from topologic considerations via graph theory,” Discrete Applied Mathematics, vol. 155, no. 1, pp. 7–25, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. M. De la Sen and A. Ibeas, “Stability results for switched linear systems with constant discrete delays,” Mathematical Problems in Engineering, vol. 2008, Article ID 543145, 28 pages, 2008. View at Publisher · View at Google Scholar
  26. M. De la Sen and A. Ibeas, “On the global asymptotic stability of switched linear time-varying systems with constant point delays,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 231710, 31 pages, 2008. View at Publisher · View at Google Scholar
  27. Z. Sun and S. S. Ge, Switched Linear Systems: Control and Design, Springer, London, UK, 2005. View at Zentralblatt MATH
  28. N. S. Luo, J. A. Rodellar, M. De la Sen, and J. Vehí, “Decentralized active control of a class of uncertain cable-stayed flexible structures,” International Journal of Control, vol. 75, no. 4, pp. 285–296, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. L. Bakule and M. De la Sen, “Resilient delay-dependent observer-based stabilization of continuous-time symmetric composite systems,” in Proceedings of the American Control Conference (ACC '08), pp. 4017–4022, Seattle, Wash, USA, June 2008. View at Publisher · View at Google Scholar